# SDR AWXA200701000

- Difficulty date: August 4, 2007
- Submitted: August 16, 2007
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 30,154 hours, 11,579 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5347575800090
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - BC-6 CHECK - NR 5984021, CORROSION FOUND ON BULK CARGO DOOR SILL BS 2830 / FR 60 - BS 2936 / FR 62, -Y685.8, -Z1219.2.  REPLACED BULK CARGO DOOR SILL BS 2830 / FR 60 - BS 2936 / FR 62, -Y685.8, -Z1219.2 IAW A320 SRM 53-41-49, FIG 202.
